# SDR YENA20191223707

- Difficulty date: December 20, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 59,734 hours, 21,415 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR DURING DESCENT THROUGH PRECIP  10,000 FT,  COULD NOT ISOLATE EITHER PACK TO DETERMINATE SOURCE, NUMEROUS PAX NOTICED.  COMPLIED WITH INFORMATION NOTICE 2017-T015D SECTION A. ACFT OK FOR SERVICE.
